# SDR HEEA088487

- Difficulty date: July 24, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 12,927 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Flap
- Part number: 206050247109
- Condition: Worn
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT FLAP ASSY WORN AND TORN. SCRAPPED.
